# SDR USAA920081020

- Difficulty date: April 18, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N888718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CRACKED INTEROSTAL, BS 660, S14R.  REPAIRED INTEROSTAL, BS 660, S14R IAW USAIRWAYS EO 5331-01021 AND TASK CARD M1C53611.
